# SDR AALA20110705TUL08

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATION 239, LONGERONS 17 TO 18 LEFT.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLERS AND FILLERS, STATIONS 220 TO 239 LONGERONS 17 TO 18 PER BOEING DRAWING SG09530008.
